# SDR CALA2017021700382

- Difficulty date: February 17, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 58,665 hours, 19,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULL NOSE EMERGENCY LIGHTS FROM SEAT ROWS 23-32, LIGHTS REMAINS ON FOR LESS THAN 15 MINUTES AFTER FULL CHARGE, FAILS BATTERY PACK CAPACITY CHECK. R & R THE POWER SUPPLY ASSY IAW AMM 33-51-06.
